# SDR SWIA971967

- Difficulty date: September 8, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 9,685 hours, 14,055 cycles
- Engine: Pwa PW118B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RIGHT ENGINE OIL PRESSURE FLUCTUATED AND WENT TO ZERO.  RETURNED TO SAN.  AFTER LANDING SHUT DOWN ENGINE.  CLEANED RIGHT ENGINE AND FOUND OIL CAP HALF OFF.  SERVICED RIGHT ENGINE WITH 2.5 GALLONS.  RAN ENGINE, NO LEAKS NOTED.  NO PRESSURE FLUCTUATIONS.  REPLACED OIL CAP AS PRECAUTION.
